# SDR AALA202310023413

- Difficulty date: October 1, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N927AN
- Make and model: Boeing 737823
- Aircraft serial: 30077
- Aircraft time: 64,245 hours, 26,879 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY EXIT LIGHT ABOVE ROW 12DEF IS INOPERATIVE. CONNECTED EMERGENCY EXIT LIGHT AT ROWS 12DEF. PER AMM 33-51-03. FUNCTIONAL CHECK GOOD.
